| Model Number |
H7493932800180 |
| Medical Device Problem Codes |
Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed target lesion was located in the non-tortuous and mildly calcified target lesion.The opticross 18 imaging catheter was selected for ultrasound examination of the target lesion.There was no difficulty advancing to position, but there was difficulty advancing in the popliteal.When the device was removed, it was noted to be bent and twisted.The device was replaced and the procedure completed with no further issues.There were no patient complications.
Additional Manufacturer Narrative
Premarket / 510(k): k160514, k222568.